dx and sequencing help

ggparker14

True Blue
Messages
625
Best answers
0
Patient presents to ER after fall. ER physician diagnoses atrial fibrillation, hip fracture and coagulopathy due to warfarin.

#1 -- Would the correct dx code for coagulopathy due to warfin be 964.2 & E934.2.
#2 -- Would my sequencing of 427.31, 820.8, & coagulopathy be correct sequence of dx codes.

Thanks for any help.
 

hewitt

Expert
Messages
390
Location
Manhattan, NY
Best answers
0
Would need a little more detail, but from what you've given, I would sequence as 820.8, 427.31, E934.2, V58.61. Is the trip to the ER due to the fracture? The V code is for long term use of anticoagulant. What condition prompts use of the warfarin? I would include that as well. Oops, forgot. You need to include an "E" code for the fall according to the detail you have documented. :) Was the patient poisoned or "adverse effect?" If adverse effect, might want to use another ICD-9.
 
Last edited:
Top